JustMommies Message Boards

JustMommies Message Boards (http://www.justmommies.com/forums/)
-   Trying to Conceive with Medical Assistance (http://www.justmommies.com/forums/f74-trying-to-conceive-medical-assistance/)
-   -   Is uterine thinning caused by Clomid reversible? (http://www.justmommies.com/forums/f74-trying-to-conceive-medical-assistance/2700133-uterine-thinning-caused-clomid-reversible.html)

Sniggz December 27th, 2013 06:33 AM

Is uterine thinning caused by Clomid reversible?
 
Hi all! I'm just wondering if anyone knows whether or not the thinning of the uterine walls caused by Clomid use is reversible, meaning, will the uterus go back to normal after ceasing the use if Clomid, or is this damage permanent? I'm asking as my OBGYN had me on Clomid 100mg for the second time (this is my fifth round, 3 at 50 mg and 2 at 100 mg, the first cycle on 100's ended in horrible MC). Anyhoo, my period only lasted three days this cycle! I was gutted as we thought for sure we had conceived again, but then I'm gutted again because af only lasted three days. Pone day of spotting, one heavy flow day, then another day of light-spotting! Never had this happen before and my SIL suggested to get off Clomid ASAP. I can't see my own OBGYN as she is on mat leave till March and her replacement isn't available until mid January. I just don't know what to do and can't seem to find accurate info anywhere! Please help if you know something or have advice. Thanks ladies!

ChiChica December 27th, 2013 08:30 AM

Re: Is uterine thinning caused by Clomid reversible?
 
Yes, it's not the uterus that thins it's the lining that builds each month and then sheds when you have your period. If you either get off of clomid or supplement with estrogen, it should go back to normal. Clomid thinned my lining as well. My RE didn't like to give estrogen supplements with clomid because clomid functions by blocking estrogen. So I switched to injectables and my lining was great. Are you being monitored at all? You might want to try to set up an appointment with an RE. It can take a while to get in for your first appointment and it sounds like you may be ready for a new protocol. Good luck!

*JenJen* December 27th, 2013 11:18 AM

Re: Is uterine thinning caused by Clomid reversible?
 
Yes, after Clomid is completely out of your system, it should go back to normal. Are they monitoring you at all on clomid? Do you know what your lining was at during your last cycles? How many follicles? have you had CD3 labs drawn?

I would suggest you try to get into an RE instead of an OB. 6 cycles is the maximum recommended use of Clomid, and it sounds like it might be time to move on to another OI drug.

Sniggz December 27th, 2013 01:59 PM

Re: Is uterine thinning caused by Clomid reversible?
 
Hi, thanks for the replies :)
No, I'm not being monitored at all.. IMO my OB has been a little preoccupied with her own pregnancy, and so she's just been giving clomid and sending me home. I've had one cd 21 blood test drawn a few cycles ago and confirm ovulation, but nothing since. The closest RE to me is over 2 hours away, but I will def ask for a referral in the new year. A new protocol sounds real good right about now!
Thanks girls

*JenJen* December 27th, 2013 02:39 PM

Re: Is uterine thinning caused by Clomid reversible?
 
you should have been referred by an OB some time ago- under age 30 it's recommended to seek an RE after 12 months of no luck conceiving, after age 30 at 6 months of no luck.

Have they done day 3 labs? Your DH had an SA?

Raunchero December 27th, 2013 09:50 PM

Re: Is uterine thinning caused by Clomid reversible?
 
Agreed... you need to have your labs done...flippin clomid pushers

Sniggz December 31st, 2013 05:48 AM

Re: Is uterine thinning caused by Clomid reversible?
 
I agree. Thankfully I'm being rushed in this Thursday to see a new OB about the pain in my left ovary area and uterus. I will be sure to ask for a referral to an RE. I'm leaving the country at the end of this month so I want to at least get some of my ducks in a row before then! Lol I just pray that there isn't anything seriously wrong which would require some sort of procedure as my trip is non-refundable nor is it transferable... Grrrr! Why do our bodies have to have the worst timing and why do all OBs seem to want to push clomid on everyone?! I'm never taking the stuff again! I'll adopt before I resort to that.

Thanks for your replies girls. It's so awesome to have a place to vent as well as get helpful advice :)

hopingforbabyat43 January 1st, 2014 11:42 AM

Re: Is uterine thinning caused by Clomid reversible?
 
I took clomid during an IUI cycle and it thinned out my lining but next cycle without clomid lining was back to normal. Hated clomid - caused terrible mood swings for me!


All times are GMT -7. The time now is 03:30 PM.

Powered by vBulletin® Version 3.8.7
Copyright ©2000 - 2014, vBulletin Solutions, Inc.
Search Engine Optimization by vBSEO 3.6.0
Copyright © 2003-2012 JustMommies.com, All Rights Reserved.